Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 398–410 (Mi zvmmf7965)  

The determination of eigenvalues and eigenfunctions of a linear integral operator with a symmetrical kernel by means of group elimination of unknowns

V. S. Shishov

Moscow

Full text: PDF file (1222 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 419–432

Bibliographic databases:

Received: 05.11.1961

Citation: V. S. Shishov, “The determination of eigenvalues and eigenfunctions of a linear integral operator with a symmetrical kernel by means of group elimination of unknowns”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 398–410; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 419–432

Citation in format AMSBIB
\Bibitem{Shi62}
\by V.~S.~Shishov
\paper The determination of eigenvalues and eigenfunctions of a linear integral
operator with a symmetrical kernel by means of group elimination of
unknowns
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 398--410
\mathnet{http://mi.mathnet.ru/zvmmf7965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0144168}
\zmath{https://zbmath.org/?q=an:0121.11504}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 419--432
\crossref{https://doi.org/10.1016/0041-5553(63)90455-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7965
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021